# SDR V0XD20200623001

- Difficulty date: June 15, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N254JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 25,132 hours, 23,062 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 12010636002
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL FWD SIDE PROFILE AT 7 O'CLOCK POSITION HAS SIGNS OF A CRACK .
